Journal of Mathematical Sciences and Applications
ISSN (Print): 2333-8784 ISSN (Online): 2333-8792 Website: Editor-in-chief: Prof. (Dr.) Vishwa Nath Maurya, Cenap ozel
Open Access
Journal Browser
Journal of Mathematical Sciences and Applications. 2015, 3(2), 22-24
DOI: 10.12691/jmsa-3-2-1
Open AccessArticle

Symmetric Bi-multipliers on d-algebras

Tamer Firat1 and Şule Ayar Özbal1,

1Department of Mathematics, Faculty of Science and Letter, Yaşar University, Izmir, Turkey

Pub. Date: October 30, 2015

Cite this paper:
Tamer Firat and Şule Ayar Özbal. Symmetric Bi-multipliers on d-algebras. Journal of Mathematical Sciences and Applications. 2015; 3(2):22-24. doi: 10.12691/jmsa-3-2-1


In this study, we introduce the notion of symmetric bimultipliers in d-algebras and investigate some related properties. Among others kernels and sets of fixed points of a d-algebra are characterized by symmetric bi-multipliers.

d- algebras multipliers fixed set kernel

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit


[1]  M. A. Chaudhry, and F. Ali, Multipliers in d-Algebras, World Applied Sciences Journal 18 (11):1649-1653, 2012.
[2]  K. Iski, On BCI-algebras Math. Seminar Notes, 8 (1980), pp. 125130.
[3]  K. Iski, S. Tanaka An introduction to theory of BCK-algebras, Math. Japonica, 23 (1978), pp. 126.
[4]  R. LARSEN, An Introduction to the Theory of Multipliers, Berlin: Splinger-Verlag, 1971.
[5]  J. Neggers, and Kim H.S. On d-Algebras , Math. Slovaca, Co., 49 (1999), 19-26.
[6]  G. SZASZ Derivations of Lattices, Acta Sci. Math. (Szeged) 37 (1975), 149-154.
[7]  G. SZASZ Translationen der Verbande, Acta Fac. Rer. Nat. Univ. Comenianae 5 (1961), 53-57.
[8]  A. SZAZ, Partial Multipliers on Partiall Ordered Sets, Novi Sad J. Math. 32(1) (2002), 25-45.
[9]  A. SZAZ AND J. TURI, Characterizations of Injective Multipliers on Partially Ordered Sets, Studia Univ. "BABE-BOLYAI" Mathematica XLVII(1) (2002), 105-118.